It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Ultram Question
Mar 30, 2007
When I stopped taking Tramadol (which is Ultram), I got bad back aches and leg cramps and achy muscles. From what I read, after you stop taking these drugs, your brain does whatever it can to make you start taking them again--including causing pain. I didn't give into the pain and it subsided after about 1 week.

Can't you take something that isn't an opiate? If you take the Ultram you will be right back where you were before and all of the hard work through withdrawals will be for nothing. If you ever want to get off of the Ultram, you will have to go through this entire process all over again. You need to think about how you felt when you were taking these and ask yourself if you want to go back living that way.

Personally, I think that you are looking for an excuse to go back on them. I will never take these evil pills again because there is no way I will ever go through the hell of withdrawals again and I am so happy to have my life back again-- even if it isn't entirely pain free.





All times are GMT -7. The time now is 04:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!